# SDR F3LA201909030099

- Difficulty date: August 15, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 01781
- Aircraft time: 64,166 hours, 27,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Part time: 64,166 hours, 27,558 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE N/R# 2513N201 AFT CABIN, LONGITUDINAL FLOORBEAM Y1732, AFT OF AFT GIRT BAR LATCH MOUNT PLATE CORRODED.
CORRECTIVE ACTION: EVALUATED AND REPAIRED L-2 DOOR SILL IAW SRM 53-41-14-283-002 AND SRM 53-41-14-300-001. (SEE DETAILS BACK)
